# SDR IPXA2016120611446

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 110,422 hours, 18,764 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE CARGO DOOR OUTER SKIN AND INTERNAL BONDED DOUBLER PUNCTURE REPAIR BETWEEN STA 1787-1793 WL 216. ACCOMPLISHED EO B747-5230-62631A DEFERRED TO EO B747-5230-62631-A DI D591902, MC NOTIFIED. A/C OK FOR SVC.
